Multicanonical systems of elliptic surfaces in small characteristics
Compositio Mathematica, Volume 97 (1995) no. 1-2, p. 119-134
@article{CM_1995__97_1-2_119_0,
     author = {Katsura, Toshiyuki},
     title = {Multicanonical systems of elliptic surfaces in small characteristics},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {97},
     number = {1-2},
     year = {1995},
     pages = {119-134},
     zbl = {0860.14036},
     mrnumber = {1355120},
     language = {en},
     url = {http://www.numdam.org/item/CM_1995__97_1-2_119_0}
}
Katsura, Toshiyuki. Multicanonical systems of elliptic surfaces in small characteristics. Compositio Mathematica, Volume 97 (1995) no. 1-2, pp. 119-134. http://www.numdam.org/item/CM_1995__97_1-2_119_0/

1 Bombieri, E. and Mumford, D.: Enriques' classification of surfaces in char. p, II, in W. L. Baily, Jr. and T. Shioda (eds), Complex Analysis and Algebraic Geometry, Iwanami Shoten, Tokyo, and Princeton Univ. Press, Princeton, NJ, 1977, pp. 22-42. | MR 491719 | Zbl 0348.14021

2 Ganong, R. and Russel, P.: Derivations with only divisorial singularities on rational and ruled surfaces, J. Pure Appl. Algebra 26 (1982), 165-182. | MR 675013 | Zbl 0501.14009

3 Iitaka, S.: Deformations of compact complex surfaces, II, J. Math. Soc. Jpn 22 (1970), 247-261. | MR 261639 | Zbl 0188.53401

4 Katsura, T. and Ueno, K.: On elliptic surfaces in characteristic p, Math. Ann. 272 (1985) 291-330. | MR 799664 | Zbl 0553.14019

5 Rudakov, A.N. and Shafarevich, I.R.: Inseparable morphisms of algebraic surfaces, Izv. Acad. Nauk SSSR Ser. Mat. 40 (1976), 1269-1307;Engl. Transl. Math. USSR Izv. 5 (1976), 1205-1237. | MR 460344 | Zbl 0379.14006